Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

I am having leg cramps after eating food with preservatives. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
leg cramps after eating food with preservatives.
Posted Mon, 3 Sep 2012 in General Health
Answered by Dr. Raju A.T 4 hours later

Thanks for your query.

Preservatives added in stored foods are not in high quantity so as to cause immediate problems.The low amounts add up after long term consumption and cause problems after months or years.

The leg cramps could be due to some other musculoskeletal cause which is to be ascertained after a detailed examination of the affected part.Consult a Orthopaedician for the same.

Do apply DICLOFENAC gel over the affected leg.This will provide you considerable relief.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor